# SDR SWAA2022080426734

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND S-17L AT FWD GALLEY AREA 2022-355184 / [01] REPLACED INNER CHORD LOCATED BS268.25 TO BS360 AND S-17L AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND B737-700 DWG 141A8110 SHEET 11 REV-; SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS251.5 TO BS360 AND S-17L AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND B737-700 DWG 141A8110 SHEET 11 REV-; SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED INNER CHORD LOCATED BS251.5 TO BS360 AND S-17L AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND B737-700 DWG 141A8110 SHEET 11 REV-; SEE INDIVIDUAL SIGNS-OFF BELOW. RII
